# SDR AALA202504295967

- Difficulty date: April 21, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 33,777 hours, 14,782 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switchpack
- Part number: 254A115013
- Part serial: 734
- Condition: Faulted
- Location: Zone 200
- Part time: 44,151 hours, 18,295 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM ILLUMINATES WHEN RTO IS SELECTED. **SUPPLEMENTAL REPORT FOR (AALA202504225967): REMOVE AND REPLACED LEFT HAND SWITCHPACK (AALA202504225967), PER JC# 08L11276001. ALSO, REMOVE AND REPLACED RIGHT HAND SWITCHPACK (AALA202504297887), PER JC# 08L11276002. OPERTIONAL CHECK GOOD**(CLOSED).
